Results 1 to 12 of 12
  1. #1
    Xavier_4446's Avatar
    Xavier_4446 is offline Senior Member
    Join Date
    Jul 2003
    Location
    Kentucky
    Posts
    1,105

    Enan in my quad hurts!

    I injected test enan in my right quad and the injecting process didn't really hur that much but the next couple of day, i had a lil limp because it was hurting so bad. First time I had ever inject there. I injected 250ml, (1ml). I am also injecting prop and it doesn't hurt anywhere I go. Should I just leave the enan for my glutes?

    Just out of curosity. I also worked my legs that same day I injected in them. Do you think that would have anything to do with it?

  2. #2
    Join Date
    Oct 2002
    Location
    Canada
    Posts
    5,506
    Quote Originally Posted by Xavier_4446
    I injected test enan in my right quad and the injecting process didn't really hur that much but the next couple of day, i had a lil limp because it was hurting so bad.

    Just out of curosity. I also worked my legs that same day I injected in them. Do you think that would have anything to do with it?
    What brand of test-e is it? I am a fan of ICN's and they are absolutely painless.

    As for working the muscle the same day, i doubt that has anything to do with it... I find it to be quite the oposite. I am doing tren ED and make it a point to work out the muscle I inject in. Figure it's going to be sore from the workout anyways, so what the heck

    Red

  3. #3
    Da Bull's Avatar
    Da Bull is offline Banned
    Join Date
    Sep 2003
    Location
    X
    Posts
    0
    Quote Originally Posted by Red Ketchup
    What brand of test-e is it? I am a fan of ICN's and they are absolutely painless.

    As for working the muscle the same day, i doubt that has anything to do with it... I find it to be quite the oposite. I am doing tren ED and make it a point to work out the muscle I inject in. Figure it's going to be sore from the workout anyways, so what the heck

    Red
    I agree totally with Red on ICN 's brand.....No pain.

  4. #4
    Xavier_4446's Avatar
    Xavier_4446 is offline Senior Member
    Join Date
    Jul 2003
    Location
    Kentucky
    Posts
    1,105
    It is from a generic lab called EuroPharm

  5. #5
    dizzle's Avatar
    dizzle is offline Respected Member
    Join Date
    May 2002
    Location
    Boise, Idaho
    Posts
    2,829
    tough it out bro, you'll get used to it.

  6. #6
    Xavier_4446's Avatar
    Xavier_4446 is offline Senior Member
    Join Date
    Jul 2003
    Location
    Kentucky
    Posts
    1,105
    For shizzle dizzle

  7. #7
    Join Date
    Oct 2002
    Location
    Canada
    Posts
    5,506
    Quote Originally Posted by Xavier_4446
    It is from a generic lab called EuroPharm
    Never heard of that brand bro, but if it stings then the BA content may be a little high. Many underground labs keep the BA content high in their products to insure product sterility.

    I have to agree with Dizzle here... you'll get used to it anyways.

    Red

  8. #8
    depdaddy's Avatar
    depdaddy is offline Member
    Join Date
    Apr 2003
    Location
    la la land
    Posts
    669
    Quote Originally Posted by dizzle
    tough it out bro, you'll get used to it.
    qv does that to me when i inject in the quad..i use to limp for days..but after a while your body will get use to that dose..now i usually shoot 2ccs per quad in the same day and walk perfectly..

  9. #9
    Methuselah's Avatar
    Methuselah is offline Member
    Join Date
    Feb 2002
    Location
    Michigan
    Posts
    708
    Anything hurts in my quad. Can I actually get used to it?

  10. #10
    depdaddy's Avatar
    depdaddy is offline Member
    Join Date
    Apr 2003
    Location
    la la land
    Posts
    669
    Quote Originally Posted by Methuselah
    Anything hurts in my quad. Can I actually get used to it?
    i have shot several different brands in my quads..any one i have on hand doesnt bother me anymore..your body does get use to it after a while

  11. #11
    shim jahng's Avatar
    shim jahng is offline Junior Member
    Join Date
    Aug 2003
    Location
    State of Confusion
    Posts
    119
    i shot 1 ml RT enan in my right quad for first time, injectin went great, i had a limp for about 4 days. felt like the charlie horse from hell. second shot in left quad (by now im scared shitless since the first one so bad) not much pain at all. I could still feel it in my right quad though when i stretched for 2 weeks. There right it does get better though. Next time im gonna heat the oil a little.

    Shim

  12. #12
    Xavier_4446's Avatar
    Xavier_4446 is offline Senior Member
    Join Date
    Jul 2003
    Location
    Kentucky
    Posts
    1,105
    I think it is just the BA content of the enan. I injected in my glute last night and now I can barly sit down. The quad pain went away though. I injected prop into my quad this morning and I can't even feel that I did. So it has to be the BA content.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •